# SDR IPXA3M78349

- Difficulty date: May 9, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 63,168 hours, 12,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING L/E INNER BEADED DOUBLER CRACKED INBD OF NR 11 SLAT TRACK     REPAIRED RT WING L/E INNER BEADED DOUBLER BETWEEN STA XOS 698-703 IAW EO MD11-5730-48222-A.
